Free Access
Issue
ESAIM: COCV
Volume 25, 2019
Article Number 80
Number of page(s) 21
DOI https://doi.org/10.1051/cocv/2019006
Published online 10 December 2019
  1. M.L. Bernardi, G. Bonfanti and F. Luterotti, On some abstract variable domain hyperbolic differential equations. Ann. Mat. Pura Appl. 174 (1998) 209–239. [CrossRef] [Google Scholar]
  2. A. Bielecki and J. Kisyński, Sur un problème de Mlle Z. Szmydt relatif à l’équation 2z∕∂xy = f(x, y, z, ∂z∕∂x, ∂z∕∂y). Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 (1958) 321–325. [Google Scholar]
  3. B. Bourdin, G.A. Francfort and J.- J. Marigo, The variational approach to fracture. J. Elastic. 91 (2008) 5–148. [CrossRef] [MathSciNet] [Google Scholar]
  4. M. Caponi, Linear hyperbolic systems in domains with growing cracks. Milan J. Math. 85 (2017) 149–185. [CrossRef] [Google Scholar]
  5. A. Chambolle, A. Giacomini and M. Ponsiglione, Crack initiation in brittle materials. Arch. Ration. Mech. Anal. 188 (2008) 309–349. [Google Scholar]
  6. J. Cooper, Local decay of solutions of the wave equation in the exterior of a moving body. J. Math. Anal. Appl. 49 (1975) 130–153. [Google Scholar]
  7. J. Cooper and C. Bardos, A nonlinear wave equation in a time dependent domain. J. Math. Anal. Appl. 42 (1973) 29–60. [Google Scholar]
  8. G. Dal Maso and C.J. Larsen, Existence for wave equations on domains with arbitrary growing cracks. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl. 22 (2011) 387–408. [CrossRef] [Google Scholar]
  9. G. Dal Maso and I. Lucardesi, The wave equation on domains with cracks growing on a prescribed path: existence, uniqueness and continuous dependence on the data. Appl. Math. Res. Express 2017 (2016) 184–241. [Google Scholar]
  10. G. Dal Maso, C.J. Larsen and R. Toader, Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition. J. Mech. Phys. Solids 95 (2016) 697–707. [Google Scholar]
  11. G. Dal Maso, G. Lazzaroni and L. Nardini, Existence and uniqueness of dynamic evolutions for a peeling test in dimension one. J. Differ. Equ. 261 (2016) 4897–4923. [Google Scholar]
  12. G. Dal Maso, C.J. Larsen and R. Toader, Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition. J. Math. Pures Appl. 127 (2019) 160–191. [Google Scholar]
  13. R. Dautray and J.-L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques. Vol. 8 of Évolution: semi-groupe, variationnel. Masson, Paris (1988). [Google Scholar]
  14. P.-E. Dumouchel, J.-J. Marigo and M. Charlotte, Dynamic fracture: an example of convergence towards a discontinuous quasistatic solution. Contin. Mech. Thermodyn. 20 (2008) 1–19. [CrossRef] [Google Scholar]
  15. L.B. Freund, Dynamic fracture mechanics. Cambridge Monographs on Mechanics and Applied Mathematics. Cambridge University Press, Cambridge (1990). [Google Scholar]
  16. É. Goursat, Sur un problème relatif à la théorie des équations aux dérivées partielles du second ordre (second mémoire). Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. 6 (1904) 117–144. [Google Scholar]
  17. É. Goursat, Sur un procédé alterné. Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. 1 (1909) 129–143. [Google Scholar]
  18. R.P. Holten, Generalized Goursat problem. Pacific J. Math. 12 (1962) 207–224. [CrossRef] [Google Scholar]
  19. A. Inoue, Sur □u + u 3 = f dans un domaine non cylindrique. C. R. Acad. Sci. Paris Sér. A-B 275 (1972) A659–A662. [Google Scholar]
  20. M. Klinsmann, D. Rosato, M. Kamlah and R.M. McMeeking, An assessment of the phase field formulation for crack growth. Comput. Methods Appl. Mech. Eng. 294 (2015) 313–330. [Google Scholar]
  21. A.I. Kozhanov and N.A. Larkin, On the solvability of boundary value problems for the wave equation with nonlinear dissipation in noncylindrical domains. Sibirsk. Mat. Zh. 6 (2001) 1278–1299. [Google Scholar]
  22. C.J. Larsen, C. Ortner and E. Süli, Existence of solutions to a regularized model of dynamic fracture. Math. Models Methods Appl. Sci. 20 (2010) 1021–1048. [Google Scholar]
  23. G. Lazzaroni, R. Bargellini, P.- E. Dumouchel and J.-J. Marigo, On the role of kinetic energy during unstable propagation in a heterogeneous peeling test. Int. J. Fract. 175 (2012) 127–150. [Google Scholar]
  24. G. Lazzaroni and L. Nardini, On the quasistatic limit of dynamic evolutions for a peeling test in dimension one. J. Nonlinear Sci. 28 (2018) 269–304. [CrossRef] [PubMed] [Google Scholar]
  25. G. Lazzaroni and L. Nardini, Analysis of a dynamic peeling test with speed-dependent toughness. SIAM J. Appl. Math. 78 (2018) 1206–1227. [Google Scholar]
  26. G. Lazzaroni, R. Rossi, M. Thomas and R. Toader, Rate-independent damage in thermo-viscoelastic materials with inertia. J. Dyn. Differ. Equ. 30 (2018) 1311–1364. [Google Scholar]
  27. J.-L. Lions, Une remarque sur les problèmes d’évolution non linéaires dans des domaines non cylindriques. Rev. Roumaine Math. Pures Appl. 9 (1964) 11–18. [Google Scholar]
  28. T.F. Ma, P. Marín- Rubio and C.M. Surco Chuño, Dynamics of wave equations with moving boundary. J. Differ. Equ. 262 (2017) 3317–3342. [Google Scholar]
  29. S. Nicaise and A.-M. Sändig, Dynamic crack propagation in a 2D elastic body: the out-of-plane case. J. Math. Anal. Appl. 329 (2007) 1–30. [Google Scholar]
  30. E.D. Rogak, A mixed problem for the wave equation in a time dependent domain. Arch. Ratl. Mech. Anal. 22 (1966) 24–36. [CrossRef] [Google Scholar]
  31. R. Rossi and T. Roubíček, Thermodynamics and analysis of rate-independent adhesive contact at small strains. Nonlin. Anal. 74 (2011) 3159–3190. [CrossRef] [MathSciNet] [Google Scholar]
  32. R. Rossi and M. Thomas, From adhesive to brittle delamination in visco-elastodynamics. Math. Models Methods Appl. Sci. 27 (2017) 1489–1546. [Google Scholar]
  33. T. Roubíček, Adhesive contact of visco-elastic bodies and defect measures arising by vanishing viscosity. SIAM J. Math. Anal. 45 (2013) 101–126. [CrossRef] [MathSciNet] [Google Scholar]
  34. J. Sikorav, A linear wave equation in a time-dependent domain. J. Math. Anal. Appl. 153 (1990) 533–548. [Google Scholar]
  35. V.A. Solonnikov and A. Fasano, On a one-dimensional parabolic problem arising in the study of some problems with free boundaries. Zap. Nauchn. Sem. S.- Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 269 (2000) 322–338. [Google Scholar]
  36. Z. Szmydt, Sur l’existence de solutions de certains problèmes aux limites relatifs à un système d’équations différentielles hyperboliques. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 (1958) 31–36. [Google Scholar]
  37. D. Toundykov and J.-P. Zolésio, Stabilization of wave dynamics by moving boundary. Nonlinear Anal. Real World Appl. 39 (2018) 213–232. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.